The $K$-functor in the theory of extensions of $C^*$-algebras
Funkcionalʹnyj analiz i ego priloženiâ, Tome 13 (1979) no. 4, pp. 73-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1979_13_4_a14,
author = {G. G. Kasparov},
title = {The $K$-functor in the theory of extensions of $C^*$-algebras},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {73--74},
year = {1979},
volume = {13},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1979_13_4_a14/}
}
G. G. Kasparov. The $K$-functor in the theory of extensions of $C^*$-algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 13 (1979) no. 4, pp. 73-74. http://geodesic.mathdoc.fr/item/FAA_1979_13_4_a14/